News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: vaginal burning


 novaisatomix - Thu Nov 10, 2005 11:53 pm

I've been on birth control pills orthro tri cyclen lo for a little over a year now. Recently my bf and I began to not use condoms. The only problem now is that after he ejaculates i experience an extemely painful burning sensation. would this have anything to do with the birth control pills or is it something else? what can be done to stop it? please help.
 Shannon Morgan, CMA - Sat Nov 12, 2005 7:27 am

User avatar You may be possible that you might have some type of vaginitis. There may or may not be other symptoms such as itching, unusal discharge, etc. It would be wise to see your GYN to rule out infection on your part. Birth control pills can contribute greatly to vaginitis, douching of any kind, antibiotic use. It is also very important to be fully aroused and lubricated before intercourse, because if not, the friction can cause irritation and burning. If this is a problem, you can use a personal lubricant (water based, such as KY Jelly). Even tampon use can cause this. It is also possible to have contracted and STD of some sort.

As you can see, there are many explanations for this problem. I suggest you be examined by your GYN.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here